# SDR SWAA2024052275391

- Difficulty date: April 15, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 867 Lbl46
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK; LBL45.50; BS867+10; WL208.<[01] CERTIFIED;[02] REPLACED CABIN SEAT TRACK LBL45; BS727B-BS887 PER SRM 51-40-02-0G-0 AND DWG#146A5300;[03] VERIFIED MEASUREMENT TABLE IS CORRECT.
